# SDR ABXA9900410

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Stuck
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERGENCY EXIT) WOULD NOT OPEN DURING PREFLIGHT.  LOCKING MECHANISM WAS STUCK.  UNSTUCK, CLEANED AND LUBRICATED LOCKING MECHANISM GUIDE PIN, OPS CHECKED GOOD.
